Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I am about to go on accutane and im still wondering how fucked up i will be while on it, will my face explode and will i feel even worse. i cant seem to get by the biased med reports and i need some opinons on how i will feel while on it, what happend to you skin? please give a summary of ur experienes, THANKS ahead.

Eulogy

Link to comment
Share on other sites

When I was on it for my first time, the only side effects i suffered was severe dry lips. Also i had dry eyes and nose bleeds once in a while. At first i thought accutane was taking too long of a time to see any improvements. But I kept consistent and near the end of my 6 months, my face was improving tremendously. For about 5 months after accutane i had completely clear skin, then i started to get acne again, now it is a bout 9 months since i finished my first course and now i have started my second course as of yesterday.

Bottom line is, accutane sucks, but once your through it you well be happy again. I use to be so self conscience about my face, but i don't even care that much anymore, maybe its because my acne isn't as bad as it you too be... I don't know, but im definately up for another course of tane, hopefully this is the last time though.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×